# SDR 9JLA2020120229527

- Difficulty date: November 19, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N253TX
- Make and model: Cessna 680SOV
- Aircraft serial: 0253
- Aircraft time: 4,272 hours, 3,147 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Controller
- Part number: 99141979
- Part serial: 102
- Condition: Defective
- Location: Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTING OF RECEIVING AN AMBER STAB TRIM MONITOR WARNING AFTER LANDING THIS WAS AFTER HAVING TRIMMING PROBLEMS IN FLIGHT.  THE MAINTENANCE VENDOR TROUBLESHOT AND DETERMINED THAT THE STAB CONTROLLER WAS DEFECTIVE AND WAS REPLACED WITH A NEW STAB CONTROLLER.  OPERATIONAL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
